Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Tired! No energy rjlockhart37

Posted by Sheilac on December 15, 2016, at 6:20:16

In reply to Re: Wellbutrin Tired! No energy, posted by rjlockhart37 on December 15, 2016, at 0:52:53

But Wellbutrin is making me tired. I was hoping it would give me more energy. I don't know if it's because I went up to 150mg? Maybe a lower dose would help? Maybe the tiredness of the 150mg will wear off?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1093519
URL: http://www.dr-bob.org/babble/20161215/msgs/1093526.html